# SDR P5CA9700398

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Worn
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FWD FLAP TRACK FIXED FAIRING WORN INSIDE.  REPAIRED PER BOEING SRM 51-40-15.
